# SDR FOTR2019813611

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS FRAME DENTED AT BS 440, STR 7R.  CUTOUT DAMAGE AREA DIM. 1" X 2.3750" AT BS 440, STR 7R IAW SRM 53-10-4, FIG 1.  FABRICATED PARTS FROM 7075-0 .050" DIM 11" X 3.5" 2EA. PO 20006220 IAW SRM 53-10-4 FIG 1.  HEAT TREATED PARTS TO 7075-T6. TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-4, FIG 1.
